Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 226, NWS State College, PA

August 8, 2007Cambria County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Aug 8, 2007, 1:45 AM EDT for Cambria County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 8, 2007, 1:45 AM EDT (05:45 UTC)
Expired
Aug 8, 2007, 2:15 AM EDT
In force
30 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Cambria County, PA

The radar

The State College radar (KCCX), 76 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:01 PM EDT, 4 hours 44 minutes earlier.

Area forecast discussion, Aug 7, 9:01 PM EDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
901 PM EDT TUE AUG 7 2007

.SYNOPSIS...
A COMPLEX FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THROUGH
FRIDAY. HOT AND HUMID CONDITIONS WILL REMAIN IN PLACE THROUGH
THURSDAY. THE FRONT WILL MOVE SOUTH OF THE REGION BY THE
WEEKEND...AS HIGH PRESSURE BUILDS SOUTHWARD FROM CANADA.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
CONVECTION CONTINUES TO FIRE THIS EVENING ALONG AXIS OF LL JET
FROM NORTHERN OHIO INTO NW PA. STORMS HAVE SHOWN STRONG ROTATION
AS THEY CROSS WARM FRONT...LOCATED JUST EAST OF THE OHIO BORDER.
HOWEVER...DAMAGING WINDS LESS LIKELY TO REACH SFC AS STORMS MOVE
DEEPER INTO COOLER AIR ACROSS NORTH CENTRAL PA. BASED ON 18Z RUNS
WILL LEAVE CATEGORICAL POPS UP TONIGHT ACROSS NORTHERN PA AND CHC
ACROSS THE SOUTH.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
FRONTAL BOUNDARY SHIFTS SOUTH ON WED...FOCUSING ANY POTENTIAL
CONVECTION ACROSS THE SOUTHERN HALF OF THE STATE. MORE SUNSHINE
EXPECTED ON WED SHOULD YIELD HIGHS WELL INTO THE 90S IN THE
VALLEYS. HEAT ADVISORY STILL LOOKS ON TRACK ACROSS THE SUSQ
VALLEY...WHERE HEAT INDICES AOA 100F SEEM LIKELY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
STILL THINK MOST OF THU WILL BE DRY...LEFT POPS AS IS. STILL SOME
CHC OF MORE SHOWERS AND STORMS THURSDAY NIGHT INTO FRIDAY...AS
NEXT WAVE MOVES ACROSS. SOME VARIATION MODEL SOLUTIONS FROM DAY
TO DAY...MODEL TO MODEL. DID NOT WANT TO GO WITH DRY FORECAST FOR
FRIDAY. DID BRING POPS UP SOME THU NIGHT AND FRIDAY...LEFT CHC IN
FOR FRIDAY NIGHT...BUT DID CUT OUT FOR SAT.

FOR SATURDAY NIGHT INTO NEXT TUE...LEFT FCST DRY...NEXT FRONT IS
STILL NORTH OF C PA ON HPC CHARTS.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
IT DOES NOT HAPPEN VERY OFTEN...BUT KJST IS THE ONLY TAF SITE IN
THE CWA THAT IS CURRENTLY REPORTING VFR CONDITIONS...AS A BIT DRIER
AIR/A FEW LESS CLOUDS MOVED IN BEHIND A LINE OF THUNDERSTORMS.
THIS SHOULD BE SHORT LIVED HOWEVER AND AT LEAST SOME HAZE WILL
RETURN WITHIN THE NEXT HOUR OR TWO. KJST WILL THEN JOIN THE REST
OF THE REGION IN WIDESPREAD MVFR AREAS OF IFR VSBYS IN HAZE AND
FOG. WIDESPREAD MVFR VSBYS IN HAZE/FOG WILL PERSIST THROUGH MUCH
OF THE TAF PERIOD AS SFC DEWPOINTS REMAIN NEAR TO ABOVE 70 DEGREES
OVER MUCH OF CENTRAL PA.

AREA OF RAIN AND TSTMS NOW MOVING EAST ACROSS NORTHCENTRAL PA
SHOULD EXIT THE REGION BY 04Z...AND IS PRODUCING IFR CIGS AS WELL
AS LOWERED VSBYS THAT WILL LIKELY PERSIST THROUGH SUNRISE.

DESTABILIZATION OF OUR AIRMASS IS EXPECTED AGAIN TOMORROW...AIDED
BY A FRONT THAT WILL REMAIN SITUATED OVERHEAD THROUGHOUT THE DAY.
THIS WILL PROVIDE FOR ADDITIONAL CHANCES FOR TSTMS/MCS INTO THE
WEEKEND.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 7 PM EDT WEDNESDAY FOR PAZ035-036-
046-049>053-056>059-063>066.

&&

SYNOPSIS...MARTIN
NEAR TERM...DANGELO/FITZGERALD
SHORT TERM...FITZGERALD/MARTIN
LONG TERM...MARTIN
AVIATION...GARTNER/CONNELLY
Hazardous weather outlook, Aug 7, 4:14 PM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
414 PM EDT TUE AUG 7 2007

PAZ004>006-010>012-017>019-024>028-033-034-045-082015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-SOUTHERN CLINTON-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN...AND THERE IS A CHANCE FOR A COUPLE OF
STRONG TO SEVERE STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY
WILL BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ037-041-042-082015-
TIOGA-NORTHERN LYCOMING-SULLIVAN-
414 PM EDT TUE AUG 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE WELL INTO THE 90S
ON WEDNESDAY. ANOTHER RUN OF WIDESPREAD THUNDERSTORM ACTIVITY WILL
BE POSSIBLE FROM LATE THURSDAY INTO FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ035-046-049>053-058-082015-
FULTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-SCHUYLKILL-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO ELLARY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

PAZ036-056-057-059-063>066-082015-
FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
414 PM EDT TUE AUG 7 2007

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON...
...HEAT ADVISORY IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A LARGE AREA OF SHOWERS AND AND ISOLATED THUNDERSTORMS WILL BE
ACROSS CENTRAL PENNSYLVANIA THROUGH TONIGHT. SOME STORMS WILL
CONTAIN VERY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

A COMPLEX FRONT WILL REMAIN ACROSS THE REGION. ISOLATED STRONG
STORMS WILL STILL BE POSSIBLE ON WEDNESDAY...ALONG WITH A HOT AND
HUMID AIRMASS. AGAIN...THERE WILL BE THE POTENTIAL FOR VERY HEAVY
RAIN WITH SOME STORMS. HEAT INDEX VALUES WILL BE IN THE 100 TO 104
DEGREE RANGE WEDNESDAY AFTERNOON. ANOTHER RUN OF WIDESPREAD
THUNDERSTORM ACTIVITY WILL BE POSSIBLE FROM LATE THURSDAY INTO
FRIDAY.

DRY WEATHER IS EXPECTED FOR THE WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS IN EXCESS OF 1 INCH.

MARTIN

In the hours before

Special weather statement, Aug 8, 12:55 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1255 AM EDT WED AUG 8 2007

PAZ011-080530-
CAMERON-
1255 AM EDT WED AUG 8 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMERON COUNTY...

AT 1248 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF ST. MARYS...MOVING SOUTHEAST AT
30 MPH.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR CAMERON AROUND 105 AM AND STEVENSON DAM
AROUND 110 AM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 120.

FORECASTER: GARTNER
Special weather statement, Aug 8, 12:59 AM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1259 AM EDT WED AUG 8 2007

PAZ053-080530-
COLUMBIA-
1259 AM EDT WED AUG 8 2007

...STRONG THUNDERSTORMS WILL AFFECT EASTERN COLUMBIA COUNTY...

AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
SHICKSHINNY TO 3 MILES NORTHEAST OF BLOOMSBURG TO 4 MILES WEST OF
BLOOMSBURG...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THESE STORMS WILL BE NEAR ALMEDIA AROUND 105 AM...MIFFLINVILLE AROUND
110 AM...MAINVILLE AROUND 115 AM...SHUMANS AROUND 120 AM AND SCOTCH
VALLEY AROUND 130 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 232 AND 247.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11.

FORECASTER: STEINBUGL
Special weather statement, Aug 8, 1:02 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
102 AM EDT WED AUG 8 2007

PAZ058-080520-
SCHUYLKILL-
102 AM EDT WED AUG 8 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCHUYLKILL
COUNTY...

AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF TAMAQUA...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR COALDALE AROUND 110 AM AND SNYDERS AROUND 115
AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 132 AND 139.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 309.

FORECASTER: STEINBUGL
Local storm report, Aug 8, 1:09 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
109 AM EDT WED AUG 08 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TSTM WND DMG     3 SW RENOVO             41.30N 77.79W
08/07/2007                   CLINTON            PA   LAW ENFORCEMENT

            TREES DOWN ALONG ROUTE 120 NEAR SHINTOWN.

1020 PM     TSTM WND DMG     7 E MILLHEIM            40.89N 77.34W
08/07/2007                   CENTRE             PA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS ROUTE 45 IN THE VICINITY OF
            WOODWARD.

1020 PM     TSTM WND DMG     2 W LAURELTON CENTER    40.93N 77.24W
08/07/2007                   UNION              PA   LAW ENFORCEMENT

            TREES DOWN ALONG UNION/CENTRE COUNTY LINE.

1130 PM     FLASH FLOOD      BRADFORD                41.96N 78.64W
08/07/2007                   MCKEAN             PA   EMERGENCY MNGR

            SECTIONS OF ROUTE 219 AND ROUTE 770 CLOSED DUE TO
            FLOODING. REPORTS OF SECONDARY ROADS FLOODED IN CITY OF
            BRADFORD.

&&

CJE
Special weather statement, Aug 8, 1:18 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
118 AM EDT WED AUG 8 2007

PAZ018-019-080630-
NORTHERN CENTRE-SOUTHERN CENTRE-
118 AM EDT WED AUG 8 2007

...STRONG THUNDERSTORMS WILL MOVE EAST AND AFFECT CENTRE COUNTY
THROUGH 230 AM EDT...

AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PINE GLEN TO
7 MILES SOUTH OF CLEARFIELD TO MAHAFFEY...MOVING EAST AT 30 MPH.

LOCALIZED WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH
THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SOME SMALL STREAMS. ALSO EXPECT FREQUENT DANGEROUS LIGHTNING FROM
THESE STORMS...ESPECIALLY ACROSS COMMUNITIES TO THE SOUTH OF
INTERSTATE 80. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR SNOW SHOE...MOSHANNON AROUND 130 AM...BALD
EAGLE STATE PARK...UNIONVILLE AROUND 145 AM...ZION...PORT MATILDA
AROUND 200 AM...STATE COLLEGE...REBERSBURG AROUND 215 AM...POTTERS
MILLS AND POE VALLEY STATE PARK AROUND 230 AM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 138 AND 170.

FORECASTER: LAMBERT
Special weather statement, Aug 8, 1:32 AM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
132 AM EDT WED AUG 8 2007

PAZ024-080615-
CAMBRIA-
132 AM EDT WED AUG 8 2007

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMBRIA COUNTY...

AT 131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHEAST
OF PUNXSUTAWNEY TO 14 MILES NORTH OF NANTY-GLO TO 11 MILES EAST OF
INDIANA...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

THESE STORMS WILL BE NEAR NORTHERN CAMBRIA AROUND 140 AM...
HASTINGS...BELSANO AROUND 145 AM...PATTON...NANTY-GLO...COLVER...
CARROLLTOWN AROUND 150 AM...PRINCE GALLITZIN STATE PARK AROUND 155
AM...EBENSBURG AND CHEST SPRINGS AROUND 200 AM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 422.

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 8:50 PM EDTSevere Thunderstorm WarningCTPElk55 min
Aug 7, 9:44 PM EDTSevere Thunderstorm WarningCTPCentre46 min
Aug 7, 9:55 PM EDTSevere Thunderstorm WarningCTPClinton35 min
Aug 7, 10:05 PM EDTTornado WarningCTPCentre, Clinton25 min
Aug 7, 10:20 PM EDTSevere Thunderstorm WarningCTPUnion55 min
Aug 7, 10:27 PM EDTTornado WarningCTPUnion33 min
Aug 7, 10:49 PM EDTFlash Flood WarningCTPMcKean, Warren116 min
Aug 7, 10:58 PM EDTSevere Thunderstorm WarningCTPSnyder32 min
Aug 7, 11:08 PM EDTSevere Thunderstorm WarningCTPClinton52 min
Aug 7, 11:48 PM EDTFlash Flood WarningCTPCameron, Elk, Potter5 hr
Aug 7, 11:55 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill50 min
Aug 8, 12:38 AM EDTSevere Thunderstorm WarningCTPClearfield52 min
Aug 8, 12:39 AM EDTFlash Flood WarningCTPMcKean, Warren4 hr
Aug 8, 1:58 AM EDTSevere Thunderstorm WarningCTPSchuylkill47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.